# SDR IPXA0563619

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Engine: Pwa PW2040
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 88031255
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO LT ADC FAIL AFTER ROTATION.  INDICATIONS WERE: I INOP FLAGS ON L AIRSPEED L ALTIMETER AND L VSI EICAS MESSAGES WERE RUDDER RATIO AND MACH TRIM. GPWS ACTIVATED.  AUTO THROTTLES SURGED.  R & R LT ADC IAW MM34-12-01-4. LT ADC OP CK GOOD IAW 34-12-01-4 AND FIM 22-00-03 FIG 117 MCDP TEST 30. C/W ADC TEST IAW MM 34-12-01-4 AND MCDP TEST 30 CURRENT FAULTS CK GOOD. C/W BY CAT QUAL AMT.
